# SDR AALA202107134001

- Difficulty date: June 14, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 14,956 hours, 5,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7502
- Condition: Corroded
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO RIGHT TRANSITION PANEL HAS CORROSION LOCATED AT 500F+6, STR L24 R. REPLACED CORRODED TRANSITION PANEL PER SRM 53-30-53-2R.
